Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Feeling of teeth and roughness around head of penis after blow job. Damage to penis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
CAN DAMAGE BE DONE TO THE PENIS DURING A BLOW JOB IF THERE IF GET`S ROUGH AND YOU CAN FEEL TEETH AROUND THE HEAD OF THE PENIS?
Posted Thu, 12 Apr 2012 in Penis Problems
 
 
Answered by Dr. Pragnesh Vachharajani 57 minutes later
Hi,

Thanks for posting your query.

Normally during this kind of act, there is no risk of injury when the act is done by consent and both are enjoying.

Still, the penis is a soft tissue and at times when there is bite on it accidentally, it can lead to pain and swelling. Usually not more serious injuries are seen, other than this.

Please write more details in case you are having any specific complain or query.

I hope this answers your query, I will be glad to reply any follow up queries that you have.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Feeling of teeth and roughness around head of penis after blow job. Damage to penis? 1 hour later
THE REASON I ASK A NOTICED A BUMP, WHICH FEELS HARD LIKE A ZIT, JUST BELOW THE HEAD AND ABOVE THE SHAFT OF MY PENIS, SHOULD I BE CONCERNED OR COULD IT BE A BLOOD CLOT AND SHOULD I TRY WARM APPLICATIONS OR GO SEE MY DOCTOR ABOUT IT?
 
 
Answered by Dr. Pragnesh Vachharajani 10 hours later
Hi,

Good to hear from you again.

Yes, this could be due to some friction or injury.

Please take analgesic like Tylenol for 1-2 days, 2-3 times in a day after food and wait. Do not apply anything over the affected area.

It should resolve in a couple of days, if it does not, then you may consider a visit to your Primary care physician and get yourself examined for any other treatment that you may need.

Regards,

Dr. Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor